MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD NEUT. ELECT, SELF-ADHESIVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD NEUT. ELECT, SELF-ADHESIVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0406-650-205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 04/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was incorrectly reported as a manufacturer report on may 30, 2023, under manufacturer report number 3015967359-2023-01202.H3 other text : discarded by customer.
 
Event or Problem Description
It was reported that the patient completed a rf lumbar ablation and called the following week stating he had sustained a burn on his hip.The patient stated the burn started right after his procedure.The patient went to a clinic and was treated with antibiotics for what the patient said was a 3rd degree burn.It should be noted that the customer stated there were no issues in the or and no one remembers any alarms during the procedure.The procedure was completed successfully with no delays.
 
Additional Manufacturer Narrative
This event was incorrectly reported as a manufacturer report on may 30, 2023, under manufacturer report number 3015967359-2023-01202.Additional information, quality investigation complete.H3 other text : discarded by customer.
 
Event or Problem Description

Brand Name
NEUT. ELECT, SELF-ADHESIVE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17022183
Report Number3015967359-2023-01207
Device Sequence Number17860657
Product Code GEI
UDI-Device Identifier35060842920023
UDI-Public35060842920023
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
Report Date (Section F) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0406-650-205
Device Lot Number68964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/02/2023
Device Age1 MO
Event Location Hospital
Date Report to Manufacturer05/08/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown